Mathematical aspects of quantum chaos

JP Keating

Research output: Chapter in Book/Report/Conference proceedingConference Contribution (Conference Proceeding)

Translated title of the contributionMathematical aspects of quantum chaos
Original languageEnglish
Title of host publicationUnknown
EditorsAri Laptev
PublisherEuropean Mathematical Society
Pages619 - 624
Publication statusPublished - 2005

Bibliographical note

Conference Proceedings/Title of Journal: Proceedings of the 4th Eurpopean Congress of Mathematics, Stockholm

Cite this

Keating, JP. (2005). Mathematical aspects of quantum chaos. In A. Laptev (Ed.), Unknown (pp. 619 - 624). European Mathematical Society.